# SDR FDEA201104071383

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,178 hours, 10,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: A255103100660Y
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AIRCON COMPARTMENT ACCESS PANEL 147DZ FOUND DELAMINATED MORE THAN 70%.  LEFT AIR CON COMPARTMENT ACCESS PANEL 1487DZ REMOVED AND REPLACED PER    AMM 25-72-41-04 REV 52.0.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
